# SDR RAIA2019100492503

- Difficulty date: September 25, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B & O/B T-CAPS UNDER LOWER CARBON FIBER RING HAS CORROSION FRAME 61.  REMOVED I/B & O/B T-CAP UNDER CARBON FIBER RING. INSTALLED NEW RH I/B & O/B T-CAPS UNDER CARBON RING AT FR61.
